# SDR VTZA97213

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Closing Mech
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6161 - HPN-IAD - DURING CLIMB, MADE A UNSCHEDULED LANDING AT HPN DUE TO PAX DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND LUBED PAX DOOR LOCKING LEVER ASSY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
